# SDR DXTA2011122304832

- Difficulty date: December 22, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N737QS
- Make and model: Gulstm 200
- Aircraft serial: 127
- Aircraft time: 5,060 hours, 3,092 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Main
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF,  AFTER RAISING GEAR HANDLE, NOSE SHOWED RED WITH RED HASHES, MAINS WHITE.   AFTER RUNNING CHECKLIST,  GEAR SHOWED ALL GREEN.  WHEN LOWERING GEAR, HANDLE DRAGGED, & HARD TO LOWER.  CYCLED LANDING GEAR FOUR TIMES, CHECKED AND CLEAN WEIGHT ON WHEELS CONNECTOR AND CHECK & CLEANED SQUAT SWITCH CONNECTOR.  LUBRICATED NLG UPLOCK, OPERATED NORMAL, ALL WORK DONE IAW MM 32-00.
